# SDR TAMF20070009S

- Difficulty date: August 5, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N767QT
- Make and model: Boeing 767-200
- Aircraft serial: 23804
- Aircraft time: 73,497 hours, 26,560 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FRONT SPAR UPPER FWD CHORD AT STA OSS 456.98 HAS CORROSION.  REMOVED CORROSION FROM UPPER FWD CHORD AT RT WING FRONT SPAR, STA OSS 456.98 IAW SRM 51-10-02 PAGE 12-13. THICKNESS FOUND, MAX: 0.078 INCH, MIN: 0.055 INCH. NO CRACKS FOUND. BLENDING LIMITS ON THE UPPER SKIN, LEADING EDGE SPLICE PLATE ACCEPTED AS PERMANENT REPAIR IAW MFG SERVICE REQUEST 1-499965626. FAA FORM 8100-9 WILL BE ISSUED APPROVING THIS REPAIR.
